MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS POWER CABLE ASSEMBLY; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS POWER CABLE ASSEMBLY; SAW, POWERED, AND ACCESSORIES
Model Number 7205788
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was shorting.Procedure was completed with a back-up device.No delay nor patient injury reported.
 
Additional Manufacturer Narrative
There was no relationship found between the returned device and the reported incident.A visual inspection observed a missing pin in the handpiece connector.A functional test revealed the missing pin prevented recognition of the handpiece by the controller.No shorts were observed.The complaint was not confirmed.Factors that could have contributed to the reported event include excessive force, misalignment, or twisting of the connector during connection/disconnection to a handpiece.This unit was released and certified to be compliant with specifications.There are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
DYONICS POWER CABLE ASSEMBLY
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7440516
Report Number1643264-2018-00299
Device Sequence Number1769402
Product Code HAB
UDI-Device Identifier03596010408990
UDI-Public(01)03596010408990
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205788
Device Catalogue Number7205788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2018
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1